advertisement
Question
Posted by: Kate | 2004/11/02

Preggies or Hormones

I have been off of Triphasil for about 6 months after 6 years of use. I have now just started Nordette. What bothers me is that I had some spotting the other day. It did not even last a day. I also have sever heartburn, so bad that I get nausea from it. My nipples are extremely sore. Could it be the new pill giving me these symptoms? Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, it is likely to be due to the new Pill. The side effects often settle in a few weeks.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kate | 2004/11/02

This isn't the original Kate. I am the 17 week preggy one.

Sorry Kate 2 - can't answer your question, not sure about Triphasal or Nordette.

Reply to Kate
Posted by: confused | 2004/11/02

which kate is this, we also have a preggies kate and there was a suggestion of a kate1, is this a 3rd one or one of the two, this is becoming ridiculously confusing

Reply to confused

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement